Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
moscandinavian

Post-accutane acne?

Recommended Posts

So I was on accutane (claravis) for 5 months (40mg/day for two months, 60mg/day for three months) and everything was totally completely clear, not a single pimple or blackhead or anything from when I ended my treatment in October until about December 20th or so. Now it's back, mostly with small red spots and inflamed pores, but very few heads or cysts. It's not bad enough to justify going back on Accutane (cause of both the side effects and the price), but I also REALLY don't want to go back on all the sulphur washes and painful medicated gels and whatnot. Does anyone have any suggestions for a new, post-accutane system that might work? (I'm 18 and a guy, if it makes any difference) Thanks so much.

Share this post


Link to post
Share on other sites

You may want to try some over the counter treatments. OTC stuff that never worked for me suddenly works after Accutane. I have very mild acne since finishing Accutane, and now all of a sudden Stridex pads work miracles for me.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×